# SDR ASAA2014072908716

- Difficulty date: July 29, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 23,557 hours, 7,291 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NO ROTATION ON NR 2 ENGINE.  START VALVE OPEN LIGHT REMAINED ILLUMINATED AFTER SELECTING START SWITCH TO OFF.  ACFT GROUNDED.  PERFORMED OPS CHECK OF START VALVE OPERATION, IAW MM 71-00-00-800-808.  OPS CHECKED GOOD ALL PARAMETERS NORMAL. NO HISTORY 30 DAYS.
